BibTeX record journals/dm/FonsecaMMPT21

download as .bib file

@article{DBLP:journals/dm/FonsecaMMPT21,
  author    = {Am{\'{e}}lia Fonseca and
               {\^{A}}ngela Mestre and
               Ali Mohammadian and
               Cec{\'{\i}}lia Perdig{\~{a}}o and
               Maria Manuel Torres},
  title     = {The maximum number of Parter vertices of acyclic matrices},
  journal   = {Discret. Math.},
  volume    = {344},
  number    = {2},
  pages     = {112198},
  year      = {2021},
  url       = {https://doi.org/10.1016/j.disc.2020.112198},
  doi       = {10.1016/j.disc.2020.112198},
  timestamp = {Thu, 17 Dec 2020 18:29:42 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/FonsecaMMPT21.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics